Wat could it be? Nausea, dizzy, faint feeling. Arms get cold & tingly. Heart rate is 40 44 but the male is athletic. Er, 2 drs, &cardiologist said nothin

Vasovagal. Could be vasovagal disease or neurocardiogenic dysfunction. It is diagnosed by tilt table testing. Go see an electro physiologist.
Several issues. This need not be just a cardiology problem. Have patient's own doctor check him for neck (spinal)problems, blood sugar problems, cortisol problems and peripheral neuropathy. Much more information is needed to reach a differential diagnosis.

Related Questions

My bf has been feeling dizzy, nauseous, faint, & \arms get cold & tingly for 2 wks. He went to the ER & had blood drawn& was ok. His heart rate is 44?

Bradycardia. I agree with medical student, david miller- bardycardia is defined as a heart rate below 60 beats per minute. It can have a wide variety of causes and can certainly cause the symptoms you described. He needs to follow up with is doc and possibly see a cardiologist.
Maybe a sign of.... The slow heart rate could be a sign and not the etiology. Pts with vasodepressor syndrome or nuerocardiogenic syncope can present like this. A stress echo, a holter, and a tilt table test along with labs including thyroid panel should be done. A complete h&p should be done of course and a list of all meds including natural supplements.

My bf has been feeling dizzy, nauseous, faint, & \arms get cold & tingly for 2 wks. He went to the ER & had blood drawn& was ok. His heart rate is 44?

Bradycardia. Bardycardia is defined as a heart rate below 60 beats per minute. It can have a wide variety of causes and can certainly cause the symptoms you described. He needs to follow up with is doc and possibly see a cardiologist.
Low heart rate. Unless your boy friend is athletic or on certain medication, the heart rate of 44 is low and may be causing his symptoms. I would call the er physician who saw him for a plausible explanation for his symptoms and then follow up with your doctor.